U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

does moisturizing slow down the tretinoin process?

2 doctor answers4 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
NO: The moisturizer soften the skin during the treatment for acne.
Dr. Stephen Weber
Facial Plastic Surgery 25 years experience
Not at all: Moisturizer will not diminish the effects of tretinoin. In fact, it will prevent the dryness that many people experience with tretinoin treatment. I hope this information is helpful. Stephen weber, M.D. Lone tree facial plastic surgeon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 26-year-old member asked:

How do I assist with the recovery process of a patient who had a pituitary tumor removed?

2 doctor answers6 doctors weighed in
Dr. John Chastain
ENT and Head and Neck Surgery 19 years experience
Encourage + monitor.: Nursing a pituitary patient back to health, in the short term, encourage light but regular activity (limited walking) once they are home. Plenty of fluids, avoid aggressive nose blowing, avoid straining when going to the bathroom, and encourage compliance with any prescribed medicines. Watch for leakage of clear fluid from the nose, vision change, severe headache, extreme thirst, and fever.
A 40-year-old member asked:

How should I moisturize my face when I have acne?

2 doctor answers3 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Moisture dew: Avoid products containing lanolin or petrolatum. A beeswax base will not clog pores and aggravate acne.
CA
A 24-year-old member asked:

How should I use retin-a acne medication?

2 doctor answers5 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Months: Retin a (tretinoin) will work gradually over a 3 month period and can be used after the three months to continue to improve the skn.
A 34-year-old member asked:

How long is the typical healing process for a broken hip in an elderly person?

2 doctor answers4 doctors weighed in
Dr. Paul Cohen
Family Medicine 28 years experience
Depends...: This depends upon the overall health of the person(their medical history, overall state of health, etc.) see my earlier post for more about hip fracture recovery. Cheers!
CA
A 24-year-old member asked:

Is it normal for moisturizing eye drops to cause blurry eyes?

2 doctor answers3 doctors weighed in
Dr. Yale Kanter
Ophthalmology 61 years experience
Eye drops: Yes depending on the viscosity of the drops. More watery drops would not do this but they may require more frequent use, more viscous drops require less frequent use but create other difficulties.

Related questions

A 16-year-old female asked:
2 doctor answers3 doctors weighed in
A 17-year-old female asked:
3 doctor answers6 doctors weighed in
A 20-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.